Alert archive / Pennsylvania / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS State College, PA

May 19, 2019Franklin County, Pennsylvania

NWS State College, PA issued this flash flood warning at May 19, 2019, 6:21 PM EDT for Franklin County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2019, 6:21 PM EDT (22:21 UTC)
Expired
May 19, 2019, 10:15 PM EDT
In force
4 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Franklin County, PA

The radar

The Sterling radar (KLWX), 96 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:00 PM EDTFLASH FLOOD2 Se Mercersburg, PAROAD CLOSED
May 19, 7:00 PM EDTFLASH FLOODGreencastle, PAWATER RESCUE ON S ANTRIM WAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WGUS51 KCTP 192221
FFWCTP
PAC055-200215-
/O.NEW.KCTP.FF.W.0002.190519T2221Z-190520T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
621 PM EDT Sun May 19 2019

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Southern Franklin County in south central Pennsylvania...

* Until 1015 PM EDT.

* At 618 PM EDT, Doppler radar and automated rain gauges indicated 
  repeated thunderstorms producing heavy rain across the warned 
  area. Up to two inches of rain have already fallen. Flash flooding 
  is expected to begin shortly.

* Some locations that will experience flooding include...
  Waynesboro, Greencastle, Guilford, Fayetteville, Wayne Heights,
  Mont Alto, Mercersburg, Rouzerville, Marion, Claylick, State Line,
  Quincy, Williamson, Upton, Whitetail Ski Area and Penn State Mont
  Alto.

Additional thunderstorms are expected this evening, and the 
additional water will only make flooding worse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3973 7802 3982 7791 3997 7746 3995 7747
      3972 7746

$$

Dangelo
1 follow-up statement
397 
WGUS71 KCTP 200044
FFSCTP

Flash Flood Statement
National Weather Service State College PA
844 PM EDT Sun May 19 2019

PAC055-200215-
/O.CON.KCTP.FF.W.0002.000000T0000Z-190520T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin PA-
844 PM EDT Sun May 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN FRANKLIN COUNTY...

At 840 PM EDT, local law enforcement reported flash flooding in 
multiple locations across southern Franklin County. 

Rainfall has tapered off as most of the storms are off to the east 
of the area as of 830 PM EDT. However, additional showers and even 
another thunderstorm or two are possible through tonight. Up to two 
inches of rain have already fallen. Flash flooding is already 
occurring.

The water will have an hour or two to recede before more rain moves 
in, so the flooding may abate soon. However, the threat for flooding 
continues. 

Some locations that will experience flooding include...
Waynesboro, Greencastle, Guilford, Fayetteville, Wayne Heights, Mont
Alto, Mercersburg, Rouzerville, Marion, Claylick, State Line, Quincy,
Williamson, Upton, Whitetail Ski Area and Penn State Mont Alto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3973 7802 3982 7791 3997 7746 3995 7747
      3972 7746

$$

Dangelo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 19, 1:46 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, May 19, 1:46 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
146 PM EDT Sun May 19 2019

.SYNOPSIS...
An upper level disturbance, will bring showers and
thunderstorms, through this evening. A passing cold front,
could bring scattered showers on Monday. Behind this system, the
mid week period looks dry, and a bit cooler.

&&

.NEAR TERM /THROUGH TONIGHT/...
1245 pm update... As expected, convection is beginning to fire
over the ridges early this afternoon. Storms should
intensify/grow upscale as they develop eastward through late
in the day/early evening. Isolated occurrences of strong winds
and hail are still anticipated, as the air mass rapidly
destabilizes, and marginally favorable low to mid-level shear is
in place. We'll continue to monitor closely for the rest of the
day for potential severe storms.

Tonight, scattered showers and isolated storms may well
continue, as the main cold front slowly approaches from the
west. It will stay warm and muggy overnight, with lows only in
the 60s.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
1250 pm update... Near-term guidance remains in good agreement
that the surface cold front will slice through the Commonwealth
from W-E on Monday. Although hit and miss showers/isolated
storms are expected just about anytime along and ahead of the
front, any more robust thunderstorms should from primarily over
the eastern third of PA. Highs will still reach the lower 70s-
lower 80s on Monday, as cooler air lags a bit behind the
boundary.

Monday night, outside of some potential post-frontal
stratocumulus clouds across northwestern PA for a time, skies
should generally clear out, as a cooler and drier air mass comes
in. Lows by daybreak should cool into the 40s and 50s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A strong cold front will move across the region Monday and much
cooler and drier air will move into the area for Tuesday.

Gusty winds will be the issue later Monday into perhaps the
first part of Tuesday, but overall Tuesday will be a decent
late May day.

Will have dry weather on Tuesday and most if not of all of
Wednesday, but will have to watch low temperatures and the
start of the growing season.

Some showers and maybe a few storms late in the week, as the
warm and more humid air returns to central PA.

Temperatures by late in the week will be well above normal
again.

The next cold front moves southeast into the area this weekend.
Still a lot of spread in the details, as models having problems
with the very active weather pattern and the abnormally strong
systems moving northeast.

Overall some minor adjustments made to the forecast package.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
18z update... Outside of thunderstorms this afternoon/early
evening (which would lower conditions to fuel alternate or
worse for a brief time), most terminal sites should stay in the
VFR range through the valid TAF period.

The exceptions to the above are KBFD and KJST, where some lower
clouds (MVFR-fuel alternate) are anticipated later tonight into
early Monday, near the incoming cold frontal boundary.

S-SW surface winds of 5-15 kt (occasionally gusty) through most
of tonight, will veer more westerly on Monday.

.Outlook...

Mon...Restrictions possible from early morning lower ceilings
and midday-afternoon showers and thunderstorms.

Tue-Wed...Mainly VFR.

Thu into Fri...Isolated to scattered restrictions possible from
potential showers and thunderstorms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Jurewicz
NEAR TERM...Jurewicz
SHORT TERM...Jurewicz
LONG TERM...Martin
AVIATION...Jurewicz/RXR
Hazardous weather outlook, May 19, 5:18 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
518 PM EDT Sun May 19 2019

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-202130-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
518 PM EDT Sun May 19 2019

...SEVERE THUNDERSTORM WATCH 193 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-017-024-033-202130-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
518 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 19, 4:42 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             GREENCASTLE             39.79N  77.73W
05/19/2019  M0.88 INCH       FRANKLIN           PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901254

DANGELO
Local storm report, May 19, 5:28 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
528 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     5 ENE CARLISLE          40.23N  77.12W
05/19/2019                   CUMBERLAND         PA   SOCIAL MEDIA

            NUMEROUS LIMBS DOWN. BOUNCE HOUSE BLEW AWAY.

&&

EVENT NUMBER CTP1901255

DANGELO
Special weather statement, May 19, 5:30 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service State College PA
530 PM EDT Sun May 19 2019

PAZ058-192215-
Schuylkill PA-
530 PM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
615 PM EDT...

At 530 PM EDT, Doppler radar indicated a strong thunderstorm over
Donaldson, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Pottsville, Schuylkill Haven, Minersville, Frackville, St. Clair,
Ashland, Orwigsburg, Pine Grove, Port Carbon, Tremont, Girardville,
Tower City, Friedensburg, Lavelle, Marlin, Altamont, Renningers,
Englewood, Forrestville and Branchdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4049 7643 4050 7645 4062 7664 4075 7645
      4080 7631 4086 7629 4062 7607
TIME...MOT...LOC 2130Z 212DEG 24KT 4063 7641

Colbert
Local storm report, May 19, 5:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             STATE LINE              39.72N  77.72W
05/19/2019  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0425 PM     TSTM WND GST     CARLISLE                40.20N  77.20W
05/19/2019  E60 MPH          CUMBERLAND         PA   TRAINED SPOTTER

0428 PM     HAIL             GREENCASTLE             39.79N  77.73W
05/19/2019  M0.88 INCH       FRANKLIN           PA   TRAINED SPOTTER

0438 PM     TSTM WND DMG     5 ENE CARLISLE          40.23N  77.12W
05/19/2019                   CUMBERLAND         PA   SOCIAL MEDIA

            NUMEROUS LIMBS DOWN. BOUNCE HOUSE BLEW AWAY.

0540 PM     FUNNEL CLOUD     1 W DUSHORE             41.53N  76.42W
05/19/2019                   SULLIVAN           PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901252 CTP1901253 CTP1901254 CTP1901255 CTP1901256

DANGELO
Special weather statement, May 19, 6:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
609 PM EDT Sun May 19 2019

PAZ018-019-192300-
Northern Centre PA-Southern Centre PA-
609 PM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE COUNTY UNTIL 700
PM EDT...

At 609 PM EDT, Doppler radar indicated a strong thunderstorm over
Port Matilda, moving northeast at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Stormstown, Milesburg, Port Matilda, Julian, Black Moshannon State
Park and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4098 7777 4071 7803 4078 7823 4094 7817
      4095 7816 4096 7817 4095 7814 4095 7813
      4094 7812 4096 7808 4099 7809 4101 7806
      4103 7808 4104 7806
TIME...MOT...LOC 2209Z 219DEG 28KT 4081 7807

Colbert
Special weather statement, May 19, 6:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service State College PA
616 PM EDT Sun May 19 2019

PAZ027-028-056-063-192245-
Perry PA-Cumberland PA-Juniata PA-Mifflin PA-
616 PM EDT Sun May 19 2019

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MIFFLIN...JUNIATA...
PERRY...AND CUMBERLAND COUNTIES UNTIL 645 PM EDT...

At 615 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Walnut to Colonel Denning State Park to near
Walnut Bottom to near Shippensburg. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible.

Strong thunderstorms will be near...
  Walnut, Colonel Denning State Park and Spruce Hill around 620 PM
  EDT.
  Loysville and Mexico around 625 PM EDT.
  Plainfield, Bloserville and Ickesburg around 630 PM EDT.
  New Bloomfield around 635 PM EDT.
  Carlisle, Mcalisterville and Schlusser around 640 PM EDT.
  Carlisle Springs, Newport and Shermansdale around 645 PM EDT.

Other locations impacted by these storms include Mifflintown, Port
Royal, Millerstown, Wagner and Landisburg.

LAT...LON 3998 7746 4006 7753 4025 7748 4054 7761
      4073 7736 4070 7734 4068 7716 4069 7712
      4068 7704 4057 7699 4051 7698 4039 7703
      4037 7702 4011 7708 4003 7721 3999 7740
      3994 7747
TIME...MOT...LOC 2215Z 233DEG 34KT 4052 7751 4030 7741 4012 7746 3998
7750

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:24 PM EDTSpecial Weather StatementCTPFranklin36 min
May 19, 1:33 PM EDTSpecial Weather StatementCTPBlair27 min
May 19, 2:01 PM EDTSpecial Weather StatementCTPCambria29 min
May 19, 2:10 PM EDTSpecial Weather StatementCTPBlair50 min
May 19, 2:23 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon37 min
May 19, 2:27 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton48 min
May 19, 2:42 PM EDTSevere Thunderstorm WarningCTPFranklin48 min
May 19, 2:49 PM EDTSpecial Weather StatementCTPCentre41 min
May 19, 2:53 PM EDTSpecial Weather StatementCTPTioga52 min
May 19, 3:07 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin38 min
May 19, 3:10 PM EDTSevere Thunderstorm WarningCTPTioga65 min
May 19, 3:15 PM EDTSpecial Weather StatementCTPPerry45 min
May 19, 3:19 PM EDTSpecial Weather StatementCTPCambria41 min
May 19, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin52 min
May 19, 3:42 PM EDTSevere Thunderstorm WarningCTPCentre, Mifflin48 min
May 19, 3:44 PM EDTSevere Thunderstorm WarningCTPFranklin, Juniata, Perry46 min
May 19, 4:00 PM EDTSevere Thunderstorm WarningCTPLycoming45 min
May 19, 4:07 PM EDTSevere Thunderstorm WarningCTPFranklin23 min
May 19, 4:13 PM EDTSevere Thunderstorm WarningCTPMifflin, Snyder, Union47 min
May 19, 4:23 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry52 min
May 19, 4:34 PM EDTTornado WarningCTPLycoming, Sullivan26 min
May 19, 4:35 PM EDTSevere Thunderstorm WarningCTPFranklin40 min
May 19, 4:55 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan35 min
May 19, 4:56 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union49 min
May 19, 5:05 PM EDTAreal Flood AdvisoryCTPFranklin3 hr
May 19, 5:07 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin53 min
May 19, 5:16 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon29 min
May 19, 5:27 PM EDTSevere Thunderstorm WarningCTPSullivan33 min
May 19, 5:30 PM EDTSpecial Weather StatementCTPSchuylkill45 min
May 19, 5:37 PM EDTTornado WarningCTPLebanon, Schuylkill23 min
May 19, 5:45 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry30 min
May 19, 5:47 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill58 min
May 19, 5:58 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill3 hr
May 19, 6:09 PM EDTSpecial Weather StatementCTPCentre51 min
May 19, 6:10 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York35 min
May 19, 6:16 PM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry29 min
May 19, 6:23 PM EDTSevere Thunderstorm WarningCTPCentre32 min
May 19, 6:33 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
May 19, 6:34 PM EDTTornado WarningCTPYork26 min
May 19, 6:44 PM EDTSpecial Weather StatementCTPCambria31 min
May 19, 6:56 PM EDTTornado WarningCTPLancaster, York34 min
May 19, 6:57 PM EDTSpecial Weather StatementCTPAdams, Cumberland48 min
May 19, 7:11 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield49 min
May 19, 7:24 PM EDTSevere Thunderstorm WarningCTPLancaster51 min
May 19, 7:30 PM EDTSpecial Weather StatementCTPLebanon45 min
May 19, 7:32 PM EDTSevere Thunderstorm WarningCTPYork43 min
May 19, 7:48 PM EDTSpecial Weather StatementCTPSullivan27 min
May 19, 7:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton52 min

Nearby

Flash Flood Warnings in Pennsylvania, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.